A hydraulics problem
Doklady Akademii Nauk, Tome 143 (1962) no. 4, pp. 779-781
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_143_4_a6,
author = {L. I. Kamynin},
title = {A hydraulics problem},
journal = {Doklady Akademii Nauk},
pages = {779--781},
year = {1962},
volume = {143},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_143_4_a6/}
}
L. I. Kamynin. A hydraulics problem. Doklady Akademii Nauk, Tome 143 (1962) no. 4, pp. 779-781. http://geodesic.mathdoc.fr/item/DAN_1962_143_4_a6/